# SDR CALA2024110701059

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 29,499 hours, 10,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2LH SLIDE REMOVED FOR MAINTENANCE REF LOG PAGE 9777722, SLIDE PINNED AS PER AMM 25-66-01. DOOR 2LH SLIDE INSTALLED REF AMM 25-66-01, AND PIN REMOVED. VERIFIED SAFTY PIN REMOVED AFTER INSTALATION.
